Severe body ache

Questions and answers on "Severe body ache"

I've been to the doc 3 times with what they said is a viral sinus infection. they told me to take loradine...it didn't help. my pharmacy gave me...

doctor1 MD

Hi,

3 and 1/2 weeks of symptoms of sore ears, sore throat severe body ache and loose stools in spite of treatment with Sudafed and Loradine given...

Read Full Thread   Ask a Doctor Now

hi my mum is 60 years old,suffering from multiple myloma ,diagonosed few weeks back,2 chemos have been done on weekly basis,she is back from the...

doctor1 MD

Bodyaches, Nausea and constipation can be a side effect of chemotherapy. Discuss with your doctor to add an antiemetic drug (for nausea), a...

Read Full Thread   Ask a Doctor Now

Recent questions on Severe body ache


Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Disease & Conditions
Related Drugs/Medications
Related Treatment/Therapy